# SDR IXXA0100069O

- Difficulty date: October 31, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- Aircraft time: 73,562 hours, 28,918 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Part time: 73,562 hours, 28,918 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM RMS TO AVB, AFTER THE LANDING GEAR WAS RETRACTED THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT RETURNED TO RMS FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR WARNING SYSTEM LOCATING A LOOSE CANNON PLUG ON THE NOSE LANDING GEAR POSITION SWITCH.  MAINTENANCE SECURED THE CANNON PLUG, PERFORM A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
